# SDR CA140805006

- Difficulty date: August 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 14,350 hours
- Engine: Cfmint CFM567B263
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 3103
- Condition: Overheated
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO TAXI THE FLIGHT CREW NOTICED THE CAPTAINS FLIGHT REMINDER WAS HOT AND SMOKING.  MAINTENACE INOPERATIVE THE CAPTAINS FLIGHT REMINDER, IT WAS REPLACED THE FOLLOWING DAY.
